Since stopping intravenous chemotherapy, I have still continued with oral chemotherapy consisting of Temodar for five nights every three weeks or so. The last of the five nights from this most recent round was Sunday night and it didn't go so well. Usually, I just experience discomfort from the constipation that Temodar causes and the inability to eat in the evening, which I often do. You are supposed to take Temodar on an empty stomach and wait a couple hours after eating before you take it.
Sunday night, I ate a decent size dinner and then a little later took my evening pills. I always take Levetiraceta (generic Keppra) each day to prevent seizures and I take my nightly dose with Ondansetron (generic Zofran) on the nights that I have to take Temodar to prevent nausea, which almost never happens (the nausea). I took the Temodar when I meant to take the other pills and then when it was time for bed and I probably would have had an empty stomach, I took the other pills.
At 0200 hours, I woke up and felt sick. I hoped it would pass, but it didn't. I went to the bathroom and perched myself over the toilet and vomited. I didn't think that this small error would cause that to happen. I am tired of all these drugs and perhaps it is time to stop taking Temodar. When I went to the doctor's office on Wednesday, 10.21.2009, and had IV Avastin and started nightly Temodar, my blood counts were lower than was expected but okay to proceed. The next visit will be a consult with the doctor an a MRI. How much more chemotherapy, even oral chemo, can my body take?